# SDR GTIA201306036340

- Difficulty date: June 3, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 18,695 hours, 12,337 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Faulted
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS O2 MASK STUCK ON EMERGENCY WHEN REMOVED.  SWAPPED OBSERVER PRIMARY AND CAPT FULL FACE MASK IAW AMM 35-12-41-PB 401.  CAPT FACE MASK OPS CHECK NORMAL.
